RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 9  


Partial Differential Equations
Integro-functional equations in the inverse source problem for the wave equation
A. M. Denisov
1155
On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations
A. I. Kozhanov, L. S. Pulkina
1166
The Helmholtz equation outside cuts on the plane with the Dirichlet condition and a third-kind boundary condition on opposite sides of the cuts
P. A. Krutitskii, V. V. Kolybasova
1180

Integral Equations and Integral-Differential
On a class of integral equations in the space of continuous functions
A. S. Kalitvin
1194
Singular integrals with Cauchy type kernels and their application to a two-dimensional problem on the evolution of a fluid interface in an inhomogeneous layer
V. F. Piven'
1201
On a class of linear integro-differential equations in variational derivatives
I. V. Romanovski, L. A. Yanovich
1214
Asymptotics of solutions of an integro-differential and an integral equation
M. S. Sgibnev
1222
A singular integral equation with Hilbert kernel in a class of distributions
A. V. Setukha
1233
Existence and construction of generalized solutions of nonlinear Volterra integral equations of the first kind
N. A. Sidorov, D. N. Sidorov
1243

Numerical methods
Numerical solution of integro-differential systems with a degenerate matrix multiplying the derivative by multistep methods
M. V. Bulatov, E. V. Chistyakova
1248
Justification of the numerical solution of a hypersingular integral equation
Yu. V. Gandel', A. S. Kononenko
1256
An instance of numerical solution of integral equations with singularities in the periodic case
I. K. Lifanov
1263
A scheme for the numerical solution of the modified Dirichlet problem in finite multiply connected domains and some applications
J. G. Sanikidze, M. G. Mirianashvili, K. R. Kupatadze
1272
An iterative approach to the numerical solution of the system of integral equations for boundary value problems for the scalar Helmholtz equation
S. L. Stavtsev
1282

Short Communications
Solvability conditions for an integral equation with singular and logarithmic kernels
A. S. Nenashev
1291
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020